# SDR CALA2013093000715

- Difficulty date: September 28, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 33,580 hours, 11,541 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AROUND NUT PLATE HOLES ON THE FWD FLANGE OF THE FLOORBEAM 986 FROM RBL 24.75 TO 45.  REPAIRED FLOORBEAM IAW ECRA 532 1-01429 REV. D.
